# SDR CA150306011

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE CREW RECEIVED AN ENG CHIP DETECT RIGHT CAS MESSAGE.  THE CREW FOLLOWED THE ABNORMAL CHECKLIST & DIVERTED.  THEY LANDED WITHOUT INCIDENT & TURNED THE AIRCRAFT OVER TO MAINTENANCE.
